# SDR FDEA201109224062

- Difficulty date: September 22, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE STA 1050 - 1030 BETWEEN STR 26-27L. FOUND STRINGER CORRODED.  ACCOMPLISHED STRINGER REPAIR.
